# SDR EIAA96100

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 704835
- Condition: Chaffed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JFK - DURING CRUISE FLT, NR 1 ENG OIL QTY DECREASED 3-4 QUARTS PER HOUR.  SIX HOURS INTO FLIGHT AT PRECAUTIONARY SHUT DOWN OF ENGINE WAS PERFORMED.  WINDMILLING OIL PRESSURE WAS 17-20 PSI WITH QTY READING 2 QUARTS.  FOUND NR 1 ENGINE, NR 4 BEARING OIL SCAVANGER LINE CHAFFED.  REPLACED OIL SCAVANGE LINE.  (M)
